# SDR CALA2024121601541

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N17327
- Make and model: Boeing 737-8
- Aircraft serial: 67582
- Aircraft time: 3,900 hours, 1,309 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PUMPS LOW PRESSURE LIGHT IS ON  CTR R APON BLOCKING AT GATE DEN, FOUND CB FOR CNTR RIGHT BOOST PUMP LOCKED OUT. CNTR LEFT BOOST PUMP ON MEL WAS NOT LOCKED OUT. PULLED AND LOCKED OUT LEFT CNTR BOOST PUMP CB. RT BOOST PUMP OPS NORMAL.
